Acta Mathematica, 1946, Volume 78

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Eine Umkehrung der Sturm-Liouvilleschen Eigenwertaufgabe

Göran Borg Uppsala

TBD mathscidoc:1701.33949

Acta Mathematica, 78, (1), 1-96, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Problems of representation and uniqueness for functions of a complex variable

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.33950

Acta Mathematica, 78, (1), 97-192, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Formules exprimant les valeurs des coefficients des séries de puissances inverses

Franz Kamber Lausanne

TBD mathscidoc:1701.33951

Acta Mathematica, 78, (1), 193-204, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über areolär-harmonische Funktionen

J. Ridder Groningen

TBD mathscidoc:1701.33952

Acta Mathematica, 78, (1), 205-289, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the polynomials$R$_{$v$}^{$[λ]$}$(x), N$_{$v$}^{$[λ]$}$(x)$and$M$_{$v$}^{$[λ]$}$(x)$

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.33953

Acta Mathematica, 78, (1), 291-314, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur les relations algébriques entre les intégrales indéfinies

Alexandre Ostrowski Bâle

TBD mathscidoc:1701.33954

Acta Mathematica, 78, (1), 315-318, 1946.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur quelques formes positives avec une application à la théorie ergodique

Arne Beurling Upsal

TBD mathscidoc:1701.33955

Acta Mathematica, 78, (1), 319-334, 1946.12
[ Download ] [ 2017-01-08 20:31:22 uploaded by actaadmin ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über den absoluten Betrag einer analytischen Funktion für gegebene Werte des Funktionsargumentes

Henrik L. Selberg Gjövik, (Norwegen)

TBD mathscidoc:1701.33956

Acta Mathematica, 78, (1), 335-341, 1946.12
[ Download ] [ 2017-01-08 20:31:22 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved